MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-80/I16-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is anticipated that the device remains in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Primary procedure was performed on (b)(6) 2016, the patient was implanted with a afx bifurcated stent graft and a afx aortic extension.Secondary procedure was performed on (b)(6) 2018, for an unknown reason.An afx2 main body and two additional afx aortic extensions were implanted in the patient.No additional event or patient information is available.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7564744
Report Number2031527-2018-00517
Device Sequence Number13833974
Product Code MIH
UDI-Device Identifier00818009010025
UDI-Public(01)00818009010025(17)180707
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/07/2018
Device Model NumberBA28-80/I16-40
Device Lot Number1370932016
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX AORTIC EXTENSION (LN 1252074021)
Outcome Attributed to Adverse Event Required Intervention;